# SDR UIEA2019080214902

- Difficulty date: July 30, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 100,077 hours, 16,066 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CAB ALT AUTO 2 EICAS MSG.  C/B RESET. CABIN PRESSURE CONTROLLER BITE PROCEDURE C/W AMM 21-31-00 FIM TASK 21-31 FT 803. PUSH TO TEST ON CABIN PRESSURE 2 WOULDN'T LIGHT, SWAPPED CABIN PRESSURE BOX 1 AND BOX 2, TWICE. TEST PASSED. NO FAULTS OR EICAS MSGS. OK FOR RTS.
